# SDR FDEA201410022910

- Difficulty date: October 2, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Delaminated
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FRAMES 11 - 14 Y730 FLOOR SUPPORT DELAMINATED.   REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21,  MAJOR REPAIR IAW GMM 6-2-100.
